Frechet differentiation of nonlinear operators between fuzzy normed spaces


Yilmaz Y.

CHAOS SOLITONS & FRACTALS, cilt.41, ss.473-484, 2009 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 41 Konu: 1
  • Basım Tarihi: 2009
  • Doi Numarası: 10.1016/j.chaos.2008.02.011
  • Dergi Adı: CHAOS SOLITONS & FRACTALS
  • Sayfa Sayıları: ss.473-484

Özet

By the rapid advances in linear theory of fuzzy normed spaces and fuzzy bounded linear operators it is natural idea to set and improve its nonlinear peer. We aimed in this work to realize this idea by introducing fuzzy Frechet derivative based on the fuzzy norm definition in Bag and Samanta [Bag T, Samanta SK. Finite dimensional fuzzy normed linear spaces. J Fuzzy Math 2003; 11(3):687-705]. The definition is divided into two part as strong and weak fuzzy Frechet derivative so that it is compatible with strong and weak fuzzy continuity of operators. Also we restate fuzzy compact operator definition of Lael and Nouroizi [Lael F, Nouroizi K. Fuzzy compact linear operators. Chaos, Solitons & Fractals 2007;34(5):1584-89] as strongly and weakly fuzzy compact by taking into account the compatibility. We prove also that weak Frechet derivative of a nonlinear weakly fuzzy compact operator is also weakly fuzzy compact. (C) 2008 Elsevier Ltd. All rights reserved.